MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, BIOCOMPOSITE INTERFERENCE SCREW; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, BIOCOMPOSITE INTERFERENCE SCREW; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-1996cd, batch 47321744 driver was received for investigation.Visual inspection identified that the silicone coating across the handle was chipping at the distal end of the device.The observed condition of the device is consistent with wear and tear damage accumulated over repeated usage.
 
Event or Problem Description
It was reported that the coating is coming off the device.

Brand Name
DRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19081318
Report Number1220246-2024-01949
Device Sequence Number12823988
Product Code LXH
UDI-Device Identifier00888867025707
UDI-Public00888867025707
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Device Catalogue NumberAR-1996CD
Device Lot Number47321744
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown